# SDR GTIA2015032401535

- Difficulty date: March 24, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 19,525 hours, 9,080 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBSERVERS O2 MASK INOPERATIVE.  R & R 1ST OBSERVERS O2 MASK IAW AMM 35-12-41.  OPS CHECKED MASK WHICH NOW OPERATES PERFECTLY THIS CLEARS DMI 53165-1 PLACARD REMOVED MOC NOTIFIED.
